Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen:
http://dx.doi.org/10.25673/116456| Titel: | Collocation methods for nonlinear Volterra integral equations with oscillatory kernel |
| Autor(en): | Conte, Dajana Moradi, Leila Paternoster, Beatrice Podhaisky, Helmut |
| Erscheinungsdatum: | 2024 |
| Art: | Artikel |
| Sprache: | Englisch |
| Zusammenfassung: | This work is devoted to the numerical solution of second kind nonlinear Volterra integral equations with highly oscillatory kernel. We use a collocation approach by discretizing the oscillatory integrals in the collocation equation using a Filon-type quadrature rule. We investigate the convergence of the numerical method in terms of step length h and frequency ω. As h decreases, the suggested technique converges with order d, while its asymptotic order as the frequency increase, is at least 1 and may reach 2 in some cases. Numerical experiments validate theoretical results. |
| URI: | https://opendata.uni-halle.de//handle/1981185920/118411 http://dx.doi.org/10.25673/116456 |
| Open-Access: | Open-Access-Publikation |
| Nutzungslizenz: | (CC BY 4.0) Creative Commons Namensnennung 4.0 International |
| Journal Titel: | Applied numerical mathematics |
| Verlag: | Elsevier |
| Verlagsort: | Amsterdam [u.a.] |
| Band: | 203 |
| Originalveröffentlichung: | 10.1016/j.apnum.2024.05.002 |
| Seitenanfang: | 1 |
| Seitenende: | 15 |
| Enthalten in den Sammlungen: | Open Access Publikationen der MLU |
Dateien zu dieser Ressource:
| Datei | Beschreibung | Größe | Format | |
|---|---|---|---|---|
| 1-s2.0-S0168927424001089-main.pdf | 1.46 MB | Adobe PDF | ![]() Öffnen/Anzeigen |
Open-Access-Publikation
